MathSciNet Relay Station
MathSciNet bibliographic data
MR2781094 03C45
Onshuus, Alf; Usvyatsov, Alexander Stable domination and weight. Ann. Pure Appl. Logic 162 (2011), no. 7, 544–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement